Skip to main content

Oscillation Properties for the Dirac Equation with Spectral Parameter in the Boundary Condition

Abstract

In this paper, we consider the boundary value problem for the one-dimensional Dirac system with spectral parameter in the boundary condition. We completely study the oscillatory properties of components of the eigenvector functions of this problem.

This is a preview of subscription content, access via your institution.

References

  1. Ablowitz, M.J., Kaup, D.J., Newell, A.C., Segur, H.: Nonlinear-evolution equations of physical significance. Phys. Rev. Lett. 31, 125–127 (1973)

    MathSciNet  Article  Google Scholar 

  2. Albeverio, S., Hryniv, R., Mykytyuk, Y.: Inverse spectral problems for Sturm–Liouville operators in impedance form. J. Funct. Anal. 222, 143–177 (2005)

    MathSciNet  Article  Google Scholar 

  3. Aliev, Z.S.: Basis properties in \(L_p\) of systems of root functions of a spectral problem with spectral parameter in a boundary condition. Differ. Equ. 47(6), 766–777 (2011)

    MathSciNet  Article  Google Scholar 

  4. Aliev, Z.S., Dunyamalieva, A.A.: Defect basis property of a system of root functions of a Sturm–Liouville problem with spectral parameter in the boundary conditions. Differ. Equ. 51(10), 1249–1266 (2015)

    MathSciNet  Article  Google Scholar 

  5. Aliyev, Z.S., Guliyeva, S.B.: Properties of natural frequencies and harmonic bending vibrations of a rod at one end of which is concentrated inertial load. J. Differ. Equ. 263(9), 5830–5845 (2017)

    MathSciNet  Article  Google Scholar 

  6. Aliyev, Z.S., Mamedova, G.M.: Some global results for nonlinear Sturm–Liouville problems with spectral parameter in the boundary condition. Ann. Polon. Math. 115(1), 75–87 (2015)

    MathSciNet  Article  Google Scholar 

  7. Aliyev, Z.S., Manafova, P.R.: Oscillation theorems for the Dirac operator with spectral parameter in the boundary condition. Electron. J. Qual. Theory Differ. Equ. 115, 1–10 (2016)

    MathSciNet  MATH  Google Scholar 

  8. Aliev, Z.S., Rzayeva, H.S.: Oscillation properties for the equation of the relativistic quantum theory. Appl. Math. Comput. 271, 308–316 (2015)

    MathSciNet  MATH  Google Scholar 

  9. Aliev, Z.S., Rzayeva, H.S.: Global bifurcation for nonlinear Dirac problems. Electron. J. Qual. Theory Differ. Equ. 46, 1–14 (2016)

    MathSciNet  Google Scholar 

  10. Altinisik, N., Kadakal, M., Mukhtarov, O.: Eigenvalues and eigenfunctions of discontinuous Sturm–Liouville problems with eigenparameter-dependent boundary conditions. Acta Math. Hungar. 102, 159–175 (2004)

    MathSciNet  Article  Google Scholar 

  11. Amirov, R.K., Keskin, B., Ozkan, A.S.: Direct and inverse problems for the Dirac operator with a spectral parameter linearly contained in a boundary condition. Ukr. Math. J. 61, 1365–1379 (2009)

    MathSciNet  Article  Google Scholar 

  12. Annaby, M.H., Tharwat, M.M.: On sampling and Dirac systems with eigenparameter in the boundary conditions. J. Appl. Math. Comput. 36, 291–317 (2011)

    MathSciNet  Article  Google Scholar 

  13. Atkinson, F.V.: Discrete and Continuous Boundary Problems. Academic Press, New York (1964)

    MATH  Google Scholar 

  14. Binding, P.A., Browne, P.J., Seddighi, K.: Sturm–Liouville problems with eigenparameter dependent boundary conditions. Proc. Edinb. Math. Soc. 37, 57–72 (1994)

    MathSciNet  Article  Google Scholar 

  15. Fulton, C.T.: Two-point boundary value problems with eigenvalue parameter in the boundary conditions. Proc. R. Soc. Edinb. Sect. A Math. 77(3–4), 293–308 (1977)

    MathSciNet  Article  Google Scholar 

  16. Gantmaher, F.P., Krein, M.G.: Oscillating Matrices and Kernels and Small Oscillation of Mechanic Systems. Moscow (1957) (in Russian)

  17. Hald, O.H., McLaughlin, J.R.: Solutions of inverse nodal problems. Inverse Probl. 5, 307–347 (1989)

    MathSciNet  Article  Google Scholar 

  18. Hinton, D.: Sturms 1836 oscillation results evolution of the theory. In: Sturm-Liouville Theory: Past and Present. Birkhauser, Basel (2005)

  19. Kamke, E.: Handbook of Ordinary Differential Equations. Nauka, Moscow (1976). [in Russian]

    Google Scholar 

  20. Kapustin, N.Yu., Moiseev, E.I.: The basis property in \(L_p\) of the system of eigenfunctions corresponding to two problems with a spectral parameter in the boundary condition. Differ. Equ. 36(10), 1498–1501 (2000)

  21. Karlin, C.: Total Positivity. Stanford Univ Press, Palo Alto (1968)

    MATH  Google Scholar 

  22. Kellogg, O.D.: The oscillation of functions of orthogonal set. Am. J. Math. 38, 1–5 (1916)

    MathSciNet  Article  Google Scholar 

  23. Kellogg, O.D.: Interpolation properties of orthogonal sets of solutions of differential equations. Am. J. Math. 40, 220–234 (1918)

    MathSciNet  Google Scholar 

  24. Kerimov, N.B.: A boundary value problem for the Dirac system with a spectral parameter in the boundary conditions. Differ. Equ. 38(2), 164–174 (2002)

    MathSciNet  Article  Google Scholar 

  25. Kerimov, N.B., Aliyev, Z.S.: On the basis property of the system of eigenfunctions of a spectral problem with spectral parameter in the boundary condition. Differ. Equ. 43(7), 905–915 (2007)

    MathSciNet  Article  Google Scholar 

  26. Kerimov, N.B., Poladov, R.G.: Basis properties of the system of eigenfunctions in the Sturm–Liouville problem with a spectral parameter in the boundary conditions. Dokl. Math. 85(1), 8–13 (2012)

    MathSciNet  Article  Google Scholar 

  27. Levin, A.Yu., Stepanov, G.D.: One dimensional boundary value problems with operators not reducing the number of changes of sign, I, II. Sib. Math. J. 17(3, 4), 466–482, 612–625 (1976)

    Article  Google Scholar 

  28. Levitan, B.M., Sargsjan, I.S.: Introduction to spectral theory: Selfadjoint ordinary differential operators. In: Translation of Mathematical Monographs, vol. 39. AMS, Providence (1975)

  29. McLaughlin, J.R.: Inverse spectral theory using nodal points as data—a uniqueness result. J. Differ. Equ. 73, 354–362 (1988)

    MathSciNet  Article  Google Scholar 

  30. Pivovarchik, V.N.: Direct and inverse three-point Sturm–Liouville problems with parameter-dependent boundary conditions. Asymp. Anal. 26, 219–238 (2001)

    MathSciNet  MATH  Google Scholar 

  31. Poisson, S.D.: Mémoire sur la manierè d’exprimer les fonctions par des séries de quantités périodiques, et sur l’Usage de cette transformation dans la resolution de differens problémes. Ecole Polytechnique 18, 417–489 (1820)

    Google Scholar 

  32. Russakovskii, E.M.: Operator treatment of boundary problems with spectral parameters entering via polynomials in the boundary conditions. Funct. Anal. Appl. 9, 358–359 (1975)

    Article  Google Scholar 

  33. Shkalikov, A.A.: Boundary problems for ordinary differential equations with parameter in the boundary conditions. J. Sov. Math. 33(6), 1311–1342 (1986)

    Article  Google Scholar 

  34. Sturm, C.: Mémoire sur une classes d’Équations à différences partielles. J. Math. Pures Appl. 1, 373–444 (1836)

    Google Scholar 

  35. Thaller, B.: The Dirac Equation. Springer, Berlin (1992)

    Book  Google Scholar 

  36. Tikhonov, A.N., Samarskii, A.A.: Equations of Mathematical Physics. Pergamon Press, Oxford (1963)

    MATH  Google Scholar 

  37. Walter, J.: Regular eigenvalue problems with eigenvalue parameter in the boundary condition. Math. Z. 133, 301–312 (1973)

    MathSciNet  Article  Google Scholar 

  38. Yang, C.F., Huang, Z.Y.: Reconstruction of the Dirac operator from nodal data. Integral Equ. Oper. Theory 66, 539–551 (2010)

    MathSciNet  Article  Google Scholar 

  39. Yang, C.F., Pivovarchik, V.N.: Inverse nodal problem for Dirac system with spectral parameter in boundary conditions. Complex Anal. Oper. Theory 7, 1211–1230 (2013)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Z. S. Aliyev.

Additional information

Communicated by Ahmad Izani Md. Ismail.

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Aliyev, Z.S., Manafova, P.R. Oscillation Properties for the Dirac Equation with Spectral Parameter in the Boundary Condition. Bull. Malays. Math. Sci. Soc. 43, 1449–1463 (2020). https://doi.org/10.1007/s40840-019-00749-1

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40840-019-00749-1

Keywords

  • One-dimensional canonical Dirac system
  • Eigenvalue
  • Eigenvector function
  • Spectral parameter in the boundary condition
  • Oscillation properties of eigenvector functions

Mathematics Subject Classification

  • 34A30
  • 34B05
  • 34B09
  • 34B24
  • 34C10
  • 34K11